# SDR SWAA2013121923555

- Difficulty date: December 6, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D638669
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STATION 824 OF THE AFT CARGO COMPARTMENT DOOR.  REPAIRED SKIN IAW EA.
